Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

THE GREEN FUNCTION FOR p-HARMONIC DIRICHLET PROBLEM IN HALF-SPACE

EUGENIUSZ WACHNICKI
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 25 (73), No. 2 (1981), pp. 207-212
Stable URL: http://www.jstor.org/stable/43681690
Page Count: 6

You can always find the topics here!

Topics: Greens function, Dirichlet problem, Mathematics
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
THE GREEN FUNCTION FOR p-HARMONIC DIRICHLET PROBLEM IN HALF-SPACE
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[207]
    [207]
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212